# SDR UIEA2025021600149

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 90,275 hours, 15,111 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 3170120B
- Part serial: 1697
- Condition: Faulted
- Location: Zone 600 Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT INBOARD AILERON INDICATION MISSING.   FLT CONTROL HYD POWER WING SHUTOFF SWITCHES SELECTED TO CLOSED ON P61 PANEL.( 1.PARTIALLY REMOVED INBD ALERON POWER CONT PACKAGE PER AMM 27-11-12-002-001 STEP F(1)(I). ACCOMPLISHED REMOVAL OF INBD AILERON AS PER AMM 27-11-12. PLACED AILERON POWER CONTR PACKAGE INBD (R/H) AS PER AMM 27-11-12. OPS CHECK GOOD, NO LEAKS AT THIS TIME. FLT CONTROL HYD POWER - WING SHUT OFF SWITCHES SELECTED TO NORM ON P461 PANEL AS PER B747 AMM 27-11-12 STEP H(4). NO FURTHER DEFECTS NOTED.
